# SDR FDEA2019020870269

- Difficulty date: February 7, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 51,722 hours, 17,423 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: A2527111
- Part serial: M839
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPR FOR 20 YEG, GEAR DOWN SELECTED, GOT AN  UNSAFE GEAR INDICATION ON NOSE GEAR. FOLLOWED ECAM  & QRH. EXTENDED GEAR W/GRAVITY PROCEDURE. TUG TO  GATE.   CARRIED OUT LUBE SERVICING INSTRUCTIONS ON NOSE GEAR ASSEMBLE AS PER AIRBUS AMM 12-22-32-00. NOSE GEAR SWING CARRIED OUT AS PER AMM REF 21-31-00-05.  CYCLED EIGHT CONSECUTIVE CYCLES THAT CHECKED SERVICEABLE. AS PER CAUTIONARY AND MOCC REQUEST, RH NOSE DOOR SEQUENCE VALVE REMOVED AND REPLACED AS PER AMM REF 32-31-18-04. RECYCLED NOSE GEAR MUILTIPLE TIMES CHECKS GOOD. RH NOSE GEAR DOOR SEQUENCE VALVE LEAK AND FUNCTION CHECKS SERVICEABLE. OK FOR SERVICE.
